# SDR JV2R200400001

- Difficulty date: December 9, 2004
- Submitted: December 9, 2004
- Operation: General aviation
- Aircraft: N69WU
- Make and model: Rkwell NA26565
- Aircraft serial: 46551
- Aircraft time: 5,904 hours, 4,360 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Computer
- Part number: 21190208000
- Part serial: 84CJ026
- Condition: Failed
- Location: E/E Bay
- Part time: 25 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING MAINTENANCE ENGINE RUN, THE LT COMPUTER FAIL LIGHT ILLUMINATED AT 92 PERCENT AND THE SYSTEM WENT TO MANUAL.  THE ENGINE OPERATOR RESET THE SYSTEM PER MANUAL AND PERFORMED A SECOND ENGINE RUN.  LEFT COMPUTER FAIL LIGHT ILLUMINATED AT IDLE ON THE SECOND ENGINE RUN AND WENT TO MANUAL.  ENGINE OPERATION WAS STOPPED.  HONEYWELL WAS CONTACTED.
